Journal of the Mathematical Society of Japan

On the Goldbach problem in an algebraic number field II.

Takayoshi MITSUI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 4 (1960), 325-372.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147726

Digital Object Identifier
doi:10.2969/jmsj/01240325

Mathematical Reviews number (MathSciNet)
MR0136590

Zentralblatt MATH identifier
0152.03303

Subjects
Primary: 10.47

Citation

MITSUI, Takayoshi. On the Goldbach problem in an algebraic number field II. J. Math. Soc. Japan 12 (1960), no. 4, 325--372. doi:10.2969/jmsj/01240325. https://projecteuclid.org/euclid.jmsj/1261147726


Export citation